VOL. 38 · NO. 2 | 2008
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 38 (2), (2008)
No abstract available
Articles
M.Z. Abd-Alla, M.H. Abu-Risha
Rocky Mountain J. Math. 38 (2), 359-372, (2008) DOI: 10.1216/RMJ-2008-38-2-359
No abstract available
Mohammed Hasan Ali, Mary Schaps
Rocky Mountain J. Math. 38 (2), 373-393, (2008) DOI: 10.1216/RMJ-2008-38-2-373
KEYWORDS: 20C15, 20C05, 20C20
No abstract available
Claus Bauer
Rocky Mountain J. Math. 38 (2), 395-416, (2008) DOI: 10.1216/RMJ-2008-38-2-395
KEYWORDS: 11P32, 11L07
No abstract available
A.I. Bonciocat, N.C. Bonciocat, A. Zaharescu
Rocky Mountain J. Math. 38 (2), 417-431, (2008) DOI: 10.1216/RMJ-2008-38-2-417
KEYWORDS: Convolution of polynomials, resultants, 11C08
No abstract available
Noha Eftekhari
Rocky Mountain J. Math. 38 (2), 433-444, (2008) DOI: 10.1216/RMJ-2008-38-2-433
KEYWORDS: Best approximation, separating measure
No abstract available
Angelo Favini, Gisèle Ruiz Goldstein, Jerome A. Goldstein, Silvia Romanelli
Rocky Mountain J. Math. 38 (2), 445-460, (2008) DOI: 10.1216/RMJ-2008-38-2-445
No abstract available
Massimo Ferrarotti, Leslie C. Wilson
Rocky Mountain J. Math. 38 (2), 461-469, (2008) DOI: 10.1216/RMJ-2008-38-2-461
KEYWORDS: Whitney fields, singularities, 58C05, 26E10, 32B20
No abstract available
D.J. Grubb, Tim Laberge
Rocky Mountain J. Math. 38 (2), 471-487, (2008) DOI: 10.1216/RMJ-2008-38-2-471
KEYWORDS: 28C15
No abstract available
Xavier Jarque, Jaume Llibre, Douglas S. Shafer
Rocky Mountain J. Math. 38 (2), 489-530, (2008) DOI: 10.1216/RMJ-2008-38-2-489
KEYWORDS: structural stability, Quadratic vector fields, quadratic foliations, phase portraits, 34C25, 58F21
No abstract available
E. Kiliç, D. Taşci
Rocky Mountain J. Math. 38 (2), 531-544, (2008) DOI: 10.1216/RMJ-2008-38-2-531
KEYWORDS: Second order linear recurrences, Hessenberg matrix, permanent, determinant, matrix methods, 11B37, 15A15, 15A36
No abstract available
Emil Minchev
Rocky Mountain J. Math. 38 (2), 545-566, (2008) DOI: 10.1216/RMJ-2008-38-2-545
KEYWORDS: nonlinear PDEs, existence of solutions, subdifferential, Yosida approximation, Hysteresis, $L^\infty$-energy method, 35R70, 35K50, 74N30
No abstract available
Teodor Oprea
Rocky Mountain J. Math. 38 (2), 567-581, (2008) DOI: 10.1216/RMJ-2008-38-2-567
No abstract available
Iossif Ostrovskii, Adem Ersin Üreyen
Rocky Mountain J. Math. 38 (2), 583-618, (2008) DOI: 10.1216/RMJ-2008-38-2-583
KEYWORDS: entire function, Zero set, regular growth, order, proximate order, 30D20
No abstract available
María J. Rivera
Rocky Mountain J. Math. 38 (2), 619-637, (2008) DOI: 10.1216/RMJ-2008-38-2-619
KEYWORDS: vector measures, Orlicz spaces, 46G10, 46E30
No abstract available
D. Türkoğlu, B.E. Rhoades
Rocky Mountain J. Math. 38 (2), 639-647, (2008) DOI: 10.1216/RMJ-2008-38-2-639
KEYWORDS: fixed point, Multi-valued mapping, uniform space, 54H25, 47H10
No abstract available
Zhiting Xu
Rocky Mountain J. Math. 38 (2), 649-667, (2008) DOI: 10.1216/RMJ-2008-38-2-649
KEYWORDS: ‎oscillation‎, neutral differential equation, Emden-Fowler type, averaging technique, second order, 54B20, 54F15
No abstract available
Aleh Yablonski
Rocky Mountain J. Math. 38 (2), 669-701, (2008) DOI: 10.1216/RMJ-2008-38-2-669
KEYWORDS: Lévy processes, processes with independent increments, Malliavin calculus, Skorohod integral, multiple integral, orthogonal polynomials, chaos expansion
No abstract available
Yusen Zhang, Tianming Wang
Rocky Mountain J. Math. 38 (2), 703-712, (2008) DOI: 10.1216/RMJ-2008-38-2-703
KEYWORDS: Inverse relations, Basic hypergeometric series, bibasic summation formulas, transformation formulas, 33D15, ‎15A09
No abstract available
Back to Top